# SDR AALA201705279010

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 6,355 hours, 621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY THE G5 GALLEY LEFT SIDE HAS A BROKEN LENS.  REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-06.  OPERATIONAL CHECKED GOOD.
